# SDR QXEA0101345

- Difficulty date: August 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 8,689 hours, 12,188 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDX - NUMBER ONE ENGINE NACELLE HAS SKIN MISSING ON LOWER NACELLE, OUTBOARD, JUST AFT OF LOWER COWL.  INSTALLED REPAIR DOUBLER AND FILLER AND PAINTED, IAW DASH 8 RD8-54-063
